# SDR UPS06146456

- Difficulty date: March 17, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTI ELECTRICAL SYS FAILURES.  NO ECAM WARNINGS. R&R FIGHT CONTROL UNIT PER A300 MM 22-15-12-4. OPS CHECK OK.
